MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. SYNTEL SILICONE EMBOLECTOMY CATHETER - SPRING TIP

LEMAITRE VASCULAR, INC. SYNTEL SILICONE EMBOLECTOMY CATHETER - SPRING TIP
Model Number A4F07
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/07/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We have not received the complaint devices for evaluation.Hence, we could not conclusively determine the root cause of the incident.Balloon rupture may result from exposure to adverse environmental conditions, excessive handling or deposits within the vessel during the procedure.Our review of the lot history records for this lot did not find any discrepancies either in the manufacturing or packaging process that could be related to this incident.Further, we have not received any other complaints from other customers of a similar nature for devices from this lot.
 
Event or Problem Description
During aortoiliac right lower extremity angiogram the syntel single lumen spring tip embolectomy catheter balloon broke.

Brand Name
SYNTEL SILICONE EMBOLECTOMY CATHETER - SPRING TIP
Common Device Name
EMBOLECTOMY CATHETER
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
63 second ave
burlington MA 01803
Manufacturer (Section G)
LEMAITRE VASCULAR, INC.
63 second ave
burlington MA 01803
Manufacturer Contact
jeffrey oddy
63 second ave
burlington, MA 01803
7814251682
MDR Report Key16308213
Report Number1220948-2022-00084
Device Sequence Number20531157
Product Code DXE
UDI-Device Identifier00840663109685
UDI-Public(01)00840663109685
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K901627
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/28/2025
Device Model NumberA4F07
Device Catalogue NumberA4F07
Device Lot NumberSSE1062
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2022
Initial Report FDA Received Date02/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/18/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown